Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 15, 2011, 5:16 PM EDT for Gilmer County, Murray County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 5:16 PM EDT (21:16 UTC)
- Expired
- Jun 15, 2011, 6:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
Counties Gilmer County, GA, Murray County, GA
The radar
The Northeast Alabama radar (KHTX), 123 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
516
WWUS82 KFFC 152116
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT WED JUN 15 2011
GAZ005-007-152200-
516 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 600 PM EDT...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH GEORGIA SPEEDWAY...MOVING EAST AT 30
MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3464 8440 3462 8491 3468 8494 3467 8489
3471 8494 3471 8486 3473 8487 3475 8485
3479 8487 3480 8484 3481 8486 3485 8454
3485 8442
TIME...MOT...LOC 2116Z 263DEG 25KT 3472 8485
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 15, 3:46 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 15, 3:46 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 346 PM EDT WED JUN 15 2011 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... A WEAK WARM FRONT HAS PUSHED INTO NORTHWEST GA THIS AFTERNOON... AND CURRENTLY LIES NEAR A ROME TO ATLANTA TO DUBLIN LINE. INCREASING MOISTURE AND INSTABILITIES COUPLED WITH DISTURBANCES EMBEDDED WITHIN THE WNW FLOW ALOFT WILL CONTINUE TO SPARK SHOWERS AND THUNDERSTORMS ACROSS THE TN VALLEY AND MUCH OF NORTH GA THIS AFTERNOON AND EVENING. STEEPENING LAPSE RATES AND A 40-50KT MID LEVEL FLOW COULD SUPPORT A FEW SEVERE STORMS THIS AFTERNOON AND EVENING... WITH THE GREATER THREAT GENERALLY ALONG AND NORTH OF A ROME TO JASPER TO HELEN LINE... WHERE A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED UNTIL 8 PM TONIGHT. AREAS IN AND AROUND THE WATCH COULD SEE DAMAGING WIND OF 60 MPH OR GREATER AND LARGE HAIL WITH A FEW STRONG STORMS. THE SEVERE STORM THREAT WILL GREATLY DIMINISH LATER THIS EVENING WITH LOSS OF DAYTIME HEATING. HOWEVER...SCATTERED SHOWERS AND A FEW EMBEDDED THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT AND INTO MID-LATE THURSDAY MORNING AS A WEAK FRONTAL BOUNDARY PUSHES INTO CENTRAL GA THURSDAY AFTERNOON...WITH A DRIER WNW FLOW IN ITS WAKE. MODELS SUGGEST THIS FRONT STALLS ACROSS CENTRAL GA LATE THURSDAY...AND POSSIBLY PROVIDES THE FOCUS FOR ISOLATED SHOWERS/THUNDERSTORMS ACROSS MAINLY CENTRAL GA THURSDAY AFTERNOON- FRIDAY NIGHT... AND WITH MUCH UNCERTAINTY ON TIMING AND LOCATION...HAVE BLANKETED THE AREA WITH A 20 PERCENT CHANCE FOR THESE PERIODS. AS FOR TEMPS...HAVE LEANED TOWARD THE MAV LOWS AND MET HIGHS FOR MOST AREAS THROUGH THE SHORT TERM. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE IN THE MID AND UPPER LEVELS SETTLES IN OVER THE DEEP SOUTH ON SATURDAY AND REMAINS A CONVECTIVE LIMITING INFLUENCE THROUGH THE EXTENDED PERIODS. IT APPEARS THE EASTERN ZONES THAT LIE ON THE EASTERN PERIPHERY OF THE UPPER RIDGE HAVE THE SLIGHTLY GREATER CHANCE FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. HAVE MAINTAINED A SLIGHT CHANCE POP FOR ALL ZONES FOR MUCH OF THE EXTENDED EACH DAY AS A STORM COULD POP JUST ABOUT ANYWHERE EACH DAY. && .AVIATION... /ISSUED AT 154 PM EDT WED JUN 15 2011/ 18Z UPDATE... BIGGEST CHALLENGE WITH THIS ISSUANCE IS TIMING OF CONVECTION AND WIND. ALREADY CONVECTION ACROSS NORTH GEORGIA AND EXPECT TSTMS TO MOVE INTO ATL METRO AREA AROUND 22Z. LOW CONFIDENCE IN THIS TIMING BUT OVERALL IT SHOULD BE AN EVENING INTO THE NIGHT EVENT. NOT CONFIDENT ENOUGH TO PUT IN TEMPO IN THE MCN AND CSG TAFS SO WENT WITH CB FOR NOW. WINDS WILL BE VRB THIS AFTERNOON WITH A SW COMPONENT..THEN VRB AGAIN OVERNIGHT. EXPECT STRONG WIND GUSTS IN THE THUNDERSTORMS. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON CIGS AND VSBYS EXCEPT MEDIUM CONFIDENCE WITH CIGS AND VSBYS IN THUNDERSTORMS. LOW CONFIDENCE ON TIMING OF CONVECTION AND WIND DIRECTION. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 92 66 95 / 50 20 20 20 ATLANTA 71 93 72 93 / 50 20 20 20 BLAIRSVILLE 62 87 58 87 / 60 20 20 20 CARTERSVILLE 65 93 65 93 / 60 20 20 20 COLUMBUS 73 96 71 95 / 40 20 20 20 GAINESVILLE 68 91 69 92 / 50 20 20 20 MACON 70 94 69 95 / 40 20 20 20 ROME 66 93 65 93 / 60 20 20 20 PEACHTREE CITY 66 93 67 94 / 50 20 20 20 VIDALIA 72 95 72 97 / 40 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN... FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS... UNION...WALKER...WHITE...WHITFIELD. && 39
Hazardous weather outlook, Jun 15, 12:55 PM EDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1255 PM EDT WED JUN 15 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1255 PM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA LATE THIS AFTERNOON AND TONIGHT. .SYNOPSIS... STRENGTHENING NORTHWEST FLOW ALOFT WAS NOTED ACROSS THE REGION AS A STRONG UPPER-LEVEL DISTURBANCE WAS MOVING FROM THE CENTRAL PLAINS TOWARD THE TENNESSEE VALLEY. A WEAK WARM FRONT ACROSS SOUTH GEORGIA WILL DRIFT BACK NORTH INTO NORTH GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE DAMAGING WINDS. FREQUENT LIGHTNING CAN ALSO BE EXPECTED. SOME OF THE THUNDERSTORMS ACROSS NORTH GEORGIA WILL ALSO BE CAPABLE OF PRODUCING QUARTER-SIZED HAIL. THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA AROUND 1 PM EDT...AND MOVE SOUTHEAST REACHING ATLANTA AROUND 6 PM EDT AND MACON BY 10 PM EDT. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A LINE FROM CEDARTOWN...TO ALPHARETTA...TO GAINESVILLE BETWEEN 1 PM AND 10 PM EDT. .DISCUSSION... A STRONG SHORT WAVE...EMBEDDED WITHIN WEST-NORTHWEST FLOW ALOFT...WILL MOVE FROM THE CENTRAL PLAINS TOWARD THE EASTERN TENNESSEE VALLEY AND MID-ATLANTIC REGION DURING THE NEXT 24 HOURS. UNUSUALLY STRONG SHEAR FOR MID-JUNE WILL ACCOMPANY THIS SYSTEM. BY EVENING...35 TO 40 KNOTS OF LOW-LEVEL SHEAR IS EXPECTED TO TRAVERSE THE NORTHERN SECTION OF THE STATE. WITH HIGH TEMPERATURES AGAIN WELL INTO THE 90S AND DEWPOINTS RISING INTO THE MID 60S...CAPE VALUES WILL EXCEED 3000 J/KG ACROSS PARTS OF NORTH CENTRAL AND NORTHWEST GEORGIA BY LATE AFTERNOON. LIFTED INDICES WILL DROP TO AS LOW AS -8 IN THIS SAME REGION. THIS COMBINATION OF PARAMETERS WILL SUPPORT SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS EAST CENTRAL AND MIDDLE GEORGIA EARLY THURSDAY...WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS THE EASTERN SECTIONS OF MIDDLE GEORGIA THURSDAY AFTERNOON. OTHERWISE...THERE IS A CHANCE OF THUNDERSTORMS EACH DAY FRIDAY THROUGH TUESDAY...PRIMARILY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ACROSS NORTH GEORGIA SHOULD BE PREPARED FOR ACTIVATION AFTER 3 PM EDT...AND ACROSS CENTRAL GEORGIA AFTER 7 PM EDT TODAY. SPOTTERS CAN ALSO SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 15, 4:08 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT WED JUN 15 2011
GAZ011-019-152100-
408 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN CHATTOOGA AND FLOYD COUNTIES UNTIL 500 PM EDT...
AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATTOOGAVILLE...MOVING EAST AT 35 MPH.
&&
LAT...LON 3459 8508 3455 8506 3454 8509 3447 8509
3446 8511 3443 8509 3442 8511 3440 8509
3439 8501 3435 8501 3434 8502 3430 8547
3459 8553
TIME...MOT...LOC 2009Z 258DEG 30KT 3440 8547Special weather statement, Jun 15, 4:27 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT WED JUN 15 2011
GAZ019-152115-
427 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN FLOYD COUNTY UNTIL 515 PM EDT...
AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF COOSA...MOVING EAST AT 25
MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3428 8539 3431 8538 3434 8503 3425 8502
3422 8503 3421 8505 3410 8505 3409 8543
3425 8546 3429 8546
TIME...MOT...LOC 2028Z 260DEG 21KT 3419 8544Local storm report, Jun 15, 4:33 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 NW RISING FAWN 34.78N 85.56W
06/15/2011 E1.00 INCH DADE GA PUBLIC
PILOT TRUCK STOP IN RISING FAWN REPORTED QUARTER SIZED
HAIL FELL WITH THE STORM.
&&
AGIBBSLocal storm report, Jun 15, 4:38 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL LAFAYETTE 34.71N 85.28W
06/15/2011 E0.75 INCH WALKER GA PUBLIC
&&
RGARCIASpecial weather statement, Jun 15, 5:08 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT WED JUN 15 2011
GAZ019-020-030-152145-
508 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN POLK...BARTOW AND FLOYD COUNTIES UNTIL 545 PM EDT...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAVE SPRING...MOVING EAST AT 35 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3434 8494 3408 8491 3408 8492 3396 8497
3395 8502 3395 8505 3394 8505 3392 8516
3409 8543 3427 8546
TIME...MOT...LOC 2108Z 267DEG 30KT 3415 8523Special weather statement, Jun 15, 5:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT WED JUN 15 2011
GAZ005-007-152200-
516 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 600 PM EDT...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH GEORGIA SPEEDWAY...MOVING EAST AT 30
MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3464 8440 3462 8491 3468 8494 3467 8489
3471 8494 3471 8486 3473 8487 3475 8485
3479 8487 3480 8484 3481 8486 3485 8454
3485 8442
TIME...MOT...LOC 2116Z 263DEG 25KT 3472 8485The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 1:26 PM EDT | Special Weather Statement | FFC | Catoosa | 49 min |
| Jun 15, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 41 min |
| Jun 15, 1:59 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 15, 2:30 PM EDT | Special Weather Statement | FFC | Fannin | 45 min |
| Jun 15, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| Jun 15, 4:08 PM EDT | Special Weather Statement | FFC | Chattooga | 52 min |
| Jun 15, 4:27 PM EDT | Special Weather Statement | FFC | Floyd | 48 min |
| Jun 15, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 42 min |
| Jun 15, 5:08 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 37 min |
| Jun 15, 5:17 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| Jun 15, 5:32 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 43 min |
| Jun 15, 5:33 PM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Jun 15, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 37 min |
| Jun 15, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 38 min |
| Jun 15, 6:00 PM EDT | Special Weather Statement | FFC | Forsyth | 45 min |
| Jun 15, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 38 min |
| Jun 15, 6:15 PM EDT | Special Weather Statement | FFC | Towns | 30 min |
| Jun 15, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 41 min |
| Jun 15, 6:20 PM EDT | Special Weather Statement | FFC | White | 10 min |
| Jun 15, 6:29 PM EDT | Special Weather Statement | FFC | Cobb | 46 min |
| Jun 15, 6:37 PM EDT | Special Weather Statement | FFC | Polk | 53 min |
| Jun 15, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas | 45 min |
| Jun 15, 6:48 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Jun 15, 6:55 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 50 min |
| Jun 15, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fayette, Fulton | 65 min |
| Jun 15, 7:29 PM EDT | Special Weather Statement | FFC | Clarke | 31 min |
| Jun 15, 7:35 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jun 15, 7:36 PM EDT | Special Weather Statement | FFC | Catoosa | 39 min |
| Jun 15, 7:37 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 53 min |
| Jun 15, 7:41 PM EDT | Special Weather Statement | FFC | Oconee | 19 min |
| Jun 15, 7:51 PM EDT | Special Weather Statement | FFC | Polk | 39 min |
| Jun 15, 7:53 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 67 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.